MAUDE Adverse Event Report: QUALITY IN FLOW LTD. QINFLOW EXTENSION CABLE

QUALITY IN FLOW LTD. QINFLOW EXTENSION CABLE
Model Number 01
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As requested by fda e-mail on may 25, 2024, the intended purpose of this report is to correct the device information as provided in mdr # 3013429468-2023-00002 to be aligned with the gudid platform.
 
Event or Problem Description
The extension cable has exposed wires next to the connector.

Brand Name
QINFLOW EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
QUALITY IN FLOW LTD.
23 ha-yetsira st.
central
petah tikva, 49512 51
IS  4951251
Manufacturer (Section G)
QUALITY IN FLOW LTD.
23 ha-yetsira st.
petah tikva, central 49512 51
IS   4951251
Manufacturer Contact
omer pechter
23 ha-yetsira st.
petah tikva, central 49512-51
IS   4951251
MDR Report Key19402552
Report Number3013429468-2024-00001
Device Sequence Number20527368
Product Code LGZ
UDI-Device Identifier07290016740127
UDI-Public07290016740127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01
Device Catalogue NumberQIF-CBL00019
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown